| Model Number |
02.12.0511FL |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
02/27/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 29 march 2023 lot 1904544: (b)(4) items manufactured and released on 11-july-2019.Expiration date: 2024-06-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.
Event or Problem Description
At about 2 years 5 months after the primary, the patient came in reporting pain and stiffness due to the formation of excess scar tissue.The surgeon removed scar tissue and swapped the poly (11 to 10 mm).The surgery was completed successfully.